Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had pamidronate infusion therapy after having prostate cancer removal. Surgeries following a broken jaw. Healing time?

my husband was getting pamidronate infusion therapy after having prostate cancer removal, which had spread outside the gland . His jaw broke over a year ago, and he has had 3 surgeries so far. he goes to a dental surgeon. I would like to know how long does this take to heal and if he is going to the right kind of doctor.
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response
actually pamidronate is a bisphosphonate specially used to treat metastatic bone disease to reduce skeletal related event.
your husband probably has bone metastasis from prostate cancer. this injection has effect on bone healing and it may delay your surgical healing. consult your oncologist regarding this issue. this is not a serious problem . he may undergo surgery.
Answered: Mon, 28 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor